# SDR 08FDEA00063

- Difficulty date: January 7, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 57,428 hours, 11,720 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02 EACH FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE   INSPECTION AT LT WING LWR SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS=690 AND STA XORS=700.  COMPLIED WITH FEDEX E.A. 1-5710-117257, CLASSIFIED AS A MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
